Previous |  Up |  Next


Title: O geometrii laplasiánu. I (Czech)
Title: On Laplacian geometry. I (English)
Author: Kowalski, Oldřich
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 26
Issue: 1
Year: 1981
Pages: 23-41
Category: math
MSC: 53-01
MSC: 53-02
MSC: 53B21
MSC: 53C20
MSC: 53C21
idZBL: Zbl 0472.53046
idMR: MR0617534
Date available: 2010-11-21T22:34:52Z
Last updated: 2012-08-25
Stable URL:
Related article:


Files Size Format View
PokrokyMFA_26-1981-1_2.pdf 3.294Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo